A mathematical theory of the topological vertex

Jun Li Chiu-Chu Melissa Liu Kefeng Liu Jian Zhou

Algebraic Geometry mathscidoc:1912.43049

Geometry & Topology, 13, (1), 527-621, 2009.1
We have developed a mathematical theory of the topological vertexa theory that was originally proposed by M Aganagic, A Klemm, M Mario and C Vafa on effectively computing GromovWitten invariants of smooth toric CalabiYau threefolds derived from duality between open string theory of smooth CalabiYau threefolds and ChernSimons theory on three-manifolds.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:12:39 uploaded by Kefeng_Liu ] [ 170 downloads ] [ 0 comments ]
@inproceedings{jun2009a,
  title={A mathematical theory of the topological vertex},
  author={Jun Li, Chiu-Chu Melissa Liu, Kefeng Liu, and Jian Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111239070878609},
  booktitle={Geometry & Topology},
  volume={13},
  number={1},
  pages={527-621},
  year={2009},
}
Jun Li, Chiu-Chu Melissa Liu, Kefeng Liu, and Jian Zhou. A mathematical theory of the topological vertex. 2009. Vol. 13. In Geometry & Topology. pp.527-621. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111239070878609.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved